# SDR CAL950515

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batteries
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0299 - EWR - INSPECTION FOUND THE INTERIOR EMERGENCY EXIT LIGHTS AT ROW 6-9 AND AT ENTRANCE TO COCKPIT DOOR INOPERATIVE.  THE BATTERIES AT ROW 7 AND IN THE FORWARD OVERHEAD CEILING COMPARTMENT WERE REPLACED.  OPERATION OF THE EMERGENCY EXIT LIGHTS WAS RESTORED.  (M)
